×

zbMATH — the first resource for mathematics

Global solution of the Cauchy problem for a class of 2x2 nonstrictly hyperbolic conservation laws. (English) Zbl 0508.76107

MSC:
76S05 Flows in porous media; filtration; seepage
76T99 Multiphase and multicomponent flows
35K45 Initial value problems for second-order parabolic systems
35K55 Nonlinear parabolic equations
76M99 Basic methods in fluid mechanics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Glimm, J., Solutions in the large for nonlinear hyperbolic systems of equations, Comm. pure appl. math., 18, 697-715, (1965) · Zbl 0141.28902
[2] \scE. Isaacson, Global solution of a Riemann problem for a non-strictly hyperbolic system of conservation laws arising in enhanced oil recovery, Rockefeller University preprints.
[3] Keyfitz, B.; Kranzer, H., A system of non-strictly hyperbolic conservation laws arising in elasticity theory, Arch. rat. mech. anal., 72, (1980) · Zbl 0434.73019
[4] Lax, P.D., Hyperbolic systems of conservation laws, II, Comm. pure. appl. math, 10, 537-566, (1957) · Zbl 0081.08803
[5] Lax, P.D., Shock waves and entropy, (), 603-634
[6] \scD. W. Peaceman, “Fundamentals of Numerical Reservior Simulation,” Elsevier, New York. · Zbl 0204.28001
[7] Liu, T.P.; Wang, C.H., On a hyperbolic system of conservation laws which is not strictly hyperbolic, MRC technical summary report 2184, (1981), March
[8] Nishida, T., Global solutions for an initial boundary value problem of a quasilinear hyperbolic system, (), 642-646 · Zbl 0167.10301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.